# SDR AALA202005139001

- Difficulty date: May 10, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 19,494 hours, 5,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - CIDS (CABIN INTERCOMM DATA SYSTEM) 1 EPSU (EMERGENCY POWER SUPPLY UNIT) 15WL MID L FAULT . REPLACED BATTERY PACK IN 15WL EPSU PER AMM 33-51-38, OPERATIONAL CHECK GOOD.
